# SDR ZW0A0108317

- Difficulty date: September 7, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON RT FLOOR MEMBRANE AT STA 1297 TO 1309, BETWEEN RBL 44 IN AND RBL 54 IN TRACKS.  INSTALLED REPAIRED WEB PER SRM 53-05, FIG 96.
